# SDR CHIR20197304049

- Difficulty date: June 12, 2019
- Submitted: July 30, 2019
- Operation: General aviation
- Aircraft: N238CH
- Make and model: Boeing 234
- Aircraft serial: MJ005
- Aircraft time: 39,848 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Ring
- Part number: 114R34641
- Part serial: BCW243
- Condition: Cracked
- Location: Swashplate
- Part time: 7,606 hours
- Component: Swashplate, Boeing
- Component part number: 414R35059
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE ASSEMBLY REMOVED FOR SCHEDULED MAINTENANCE AND RETURNED TO RS FOR OVERHAUL ON SWO-047589-19. ROTATING RING FAILED SB 234-62-1048 INSPECTION REQUIREMENTS WITH AN EDDY CURRENT INDICATION GREATER THAN 25% FSH (ACTUAL 35% FSH). REFERENCE DISC-192262-19.
